Translator Disclaimer
2008 An Undecidable Property of Recurrent Double Sequences
Mihai Prunescu
Notre Dame J. Formal Logic 49(2): 143-151 (2008). DOI: 10.1215/00294527-2008-004

Abstract

For an arbitrary finite algebra A , f , 0 , 1 one defines a double sequence a i j by a i 0 = a 0 j = 1 and a i j = f a i , j - 1 , a i - 1 , j .

The problem if such recurrent double sequences are ultimately zero is undecidable, even if we restrict it to the class of commutative finite algebras.

Citation

Download Citation

Mihai Prunescu. "An Undecidable Property of Recurrent Double Sequences." Notre Dame J. Formal Logic 49 (2) 143 - 151, 2008. https://doi.org/10.1215/00294527-2008-004

Information

Published: 2008
First available in Project Euclid: 15 May 2008

zbMATH: 1168.03032
MathSciNet: MR2402038
Digital Object Identifier: 10.1215/00294527-2008-004

Subjects:
Primary: 03D10

Rights: Copyright © 2008 University of Notre Dame

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.49 • No. 2 • 2008
Back to Top